# SDR DALA2023061304846

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 75,445 hours, 29,607 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0698 - DIV - TO MIA DUE TO DUAL BLEED TRIP. CORRECTIVE ACTION: T/S, REMOVE AND REPLACED THE FAN AIR VLV, HP VLV, HP CONTROLLER AND FAN AIR TEMP SENSOR 380. PERFORMED LT AND RT ENG PWR RUN, ALL PNEUMATIC SYS CKS OK.
